MathSciNet Relay Station
MathSciNet bibliographic data
MR821318 (87c:20080) 20G10 (17B56)
Friedlander, Eric M.; Parshall, Brian J. Cohomology of Lie algebras and algebraic groups. Amer. J. Math. 108 (1986), no. 1, 235–253 (1986).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement